# SDR USAA2015031200002

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,600 hours, 17,676 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT RIGHT AFT GALLEY BATTERY DISCHARGED.  REPLACED EMER FLASHLIGHT.  GOOD OPERATIONAL CHECK.
